Q. What causes warmness in the left side of chest?

Answered by
Dr. Anshul Varshney
and medically reviewed by iCliniq medical review team.

Hello doctor,

I am 23 years old. I am obese and have a family history of cardiac arrest. My father got cardiac arrest at the age of 53. I have consulted the local cardiologist and gone through ECG, echo, TMT, lipid, hs-CRP and other blood tests. All the tests were normal except heart rate, which was 110 and also high BP. I am taking Rosufit 10, Nebistar 5 and Cilaheart 10. Currently, I am feeling warm in the left side of my chest for a short span of time. Sometimes, I have slight pain in my left hand and feels like a pinch type of pain in the center of the chest when I inhale and exhale. Is it normal?

Do you have a question on Acid Reflux or Meditation?

Ask a Doctor Now

Dr. Anshul Varshney

M.B.B.S., M.D. MEDICINE
Critical Care Physician Diabetology General Medicine Internal Medicine Medical Gastroenterology Nephrology Pulmonology (Asthma Doctors) Rheumatology

Hello,

Welcome to icliniq.com.

This kind of chest pain occurs during stress and anxiety only. We label them nonspecific cardiac chest pain.

But, we should always keep in consideration cardiac chest pain and acid reflux. It is important to differentiate between the all.

However, the cardiac chest pain is severe and crushing in nature. It increases on activity like walking and exercising. It also gets radiated to left arm.

Since your ECG and other cardiac workup are normal, the pain is not due to cardiac issues.

For acid reflux, I would advise you to take a combination of Pantoprazole and Domperidone once a day.

Your increase in heart rate might be possibly because of anxiety only. For anxiety, try to do meditation and if no relief, you would be treated with anti-anxiety drugs like Etizolam.

For further clarifications consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist

Hi doctor,

I always feel some discomfort in the left side of the chest and in the left hand. I have pain in my left all the time and some heaviness in the heart area. Occasionally, I am getting slight pain in the lower side of the heart. Do I need any checkup?

Dr. Anshul Varshney

M.B.B.S., M.D. MEDICINE
Critical Care Physician Diabetology General Medicine Internal Medicine Medical Gastroenterology Nephrology Pulmonology (Asthma Doctors) Rheumatology

Hi,

Welcome back to icliniq.com.

  • It seems to be due to anxiety or even muscular pain as you are obese.
  • Start exercise. Try to lose weight and do meditation.
  • If you are into any addictions then you may need to quit them as well.

For further information consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist

Related Questions & Answers


What could be the reason for increased heart rate of my pregnant wife?
Query: Hi doctor, My wife is 34 weeks pregnant. She has known tachycardia and had an unsuccessful ablation at 11 years old. Around six weeks ago, using pulse oximeter I have at home, I noticed her resting heart rate had dramatically increased. It went from an average of around 100 to around 130 and 140, so...  Read Full »
Dr. Sagar Ramesh Makode
Cardiologist

Answer: Hi, Welcome to icliniq.com. Tachycardia, which she had, was mostly probably PSVT (paroxysmal supraventricular tachycardia) or other SVT (supraventricular tachycardia), which are usually episodic in nature. So, the reading which you had of 123 was probably not due to her old heart problem PSVT, but ...  Read Full »
 
What is the possible cause for increased heart rate?
Query: Hello doctor, I am a 24 year old male. Even though I am healthy, I am always having a heart rate of 100 and above. What may be the possible cause for this? I had previously performed an ECG.  Read Full »
Dr. Rishu
Cardiologist

Answer: Hi, Welcome to icliniq.com. It can be a sinus tachycardia. A sinus tachycardia is a sinus rhythm with an elevated rate of impulses, defined as a rate greater than 100 beats per minute in an average adult. The normal resting heart rate in an average adult ranges from 60 to 100 beats per minu...  Read Full »
 
Why am I getting heavy shoulders and tingly arms when I forget my vitamin supplement?
Query: Hello doctor, I am experiencing heavy shoulders, and then my hands and legs are feeling heavy and tingly. I can feel it go up to my neck and face at times. But the main symptom is heavy shoulders. I do have low vitamin D and B. I forgot to take my supplements for almost a week. When I forget, my le...  Read Full »
Dr. Pooja Pardhi
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have gone through your query and can understand your health concern. Vitamin B12 deficiency can cause weakness, body ache and tingling sensation. But you told that after not taking the supplements your symptoms get aggravated. In my opinion, it is psychological only,...  Read Full »
 
Popular

Popular

Ask your health query to a doctor online?

Ask a Doctor Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee: